MathSciNet Relay Station
MathSciNet bibliographic data
MR1406731 (98c:05165) 05E10 (05A15 13C40 13F50)
Ghorpade, Sudhir R. Young bitableaux, lattice paths and Hilbert functions. J. Statist. Plann. Inference 54 (1996), no. 1, 55–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement